Growth, Size, and Openness: A Quantitative Approach
Natalia Ramondo and
Andres Rodriguez-Clare ()
American Economic Review, 2010, vol. 100, issue 2, 62-67
JEL-codes: F14 F23 F41 O33 O47 M12 M54 E22 M10 O16 O41 (search for similar items in EconPapers)
Note: DOI: 10.1257/aer.100.2.62
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to AEA members and institutional subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:100:y:2010:i:2:p:62-67
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().